| Model Number |
S-45-100-120-P6 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during stent deployment the introducer sheath was too close and the stent inadvertently deployed/elongated into the introducer sheath.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the superficial femoral artery (sfa).Post-stent implantation of 2 stents in the sfa, the 4.5x100mm supera self-expanding stent system (sess) was advanced proximally to the implanted stents and the stent was deployed; however, the stent deployed partially in the vessel and partially in the sheath.When the sess was removed, the stent came out with it.An unspecified device was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.